MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received medwatch report mw5119235.The event description states: "a piece of the glidewire fractured in the patient and unable to retrieve.".

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key17560542
Report Number2243441-2023-00029
Device Sequence Number3639901
Product Code DQX
UDI-Device Identifier04987350773630
UDI-Public04987350773630
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/16/2023
Report Date (Section F) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue NumberGS3508
Device Lot Number221021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/17/2023
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer07/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/16/2023